Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excessive thirst, dry mouth, stomach pain. Causes for symptoms?

Yes. I am a thirteen year old and I have a few questions. First off I have been really thirsty and have had a really dry mouth for the past couple of days. What does this mean? Second of all I have had a stomach ache for the past few days, and I get them a lot. At first I thought it was my period but now I m not so sure. Does this mean anything?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcare magic
if you have a family history of diabetes you need to get your blood sugars checked out,
for the dry mouth and thirst you could be starting to develop an infection or if been on drugs it could be a side effect.
for the abdominal pain you need to be specific where is it paining and problems with urine any discharge. any heartburn any vomiting or diarrhoea.
i would suggest get yourself reviewed by the physician for further check up and necessary treatment.
hope to have answered your query.
wish a quick recovery.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor